MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® TAG® THORACIC BRANCH ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® TAG® THORACIC BRANCH ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number TAC123720A
Medical Device Problem Codes Use of Device Problem (1670); Device Endoleak (4074)
Health Effect - Clinical Code Clinical Endoleak (4843)
Date of Event 03/22/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H6: code c21 and d16: results pending completion of manufacturing record review.H6: code c20: the device remains implanted and, therefore, was not available for direct analysis by gore.H6: codes a23 and c23: it was reported that the physician undersized the device and per the gore® tag® thoracic branch endoprosthesis instructions for use (ifu) warnings and precautions: "compliance with device sizing recommendations is critical to optimal performance of the device" and "use of the gore® tag® thoracic branch endoprosthesis outside of the recommended anatomical sizing guidelines may result in potentially serious device-related events (e.G., endoleak, wire fracture, migration)." in addition, the device was modified by the physician to create a second side branch component which is not how the device is intended to be used.H6: code b15: gore imaging evaluation: the imaging evaluation performed by a clinical imaging specialist showed the following: the ct scan on (b)(6) 2025 shows a tortuous/steep angled aortic arch.The overlap shows gaps/space between the devices at the level of the lsa.The lsa is covered by devices with sustained contrast flow and possible endoleak.Proximal seal of the aortic portion of the device is approximately 2.4 mm on centerline with a possible type ia endoleak.Proximal seal of the right subclavian side branch device is approximately 4.6 mm on centerline with a possible type ic endoleak.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Event or Problem Description
On (b)(6) 2025, the patient underwent an endovascular procedure utilizing a physician-modified gore® tag® thoracic branch endoprosthesis (tbe) in zone 0 of the thoracic aorta.On (b)(6) 2026, the field sales associate (fsa) was made aware that the physician was planning to reintervene on the patient due to a potential type 1a and type 2 endoleaks.Reportedly, the type 1a endoleak was caused by the physician undersizing the tbe in the patient's anatomy.It is unknown if there was any aneurysm enlargement associated with the potential endoleaks.On (b)(6) 2026, the patient underwent a reintervention procedure to add proximal extension to the previously implanted tbe in the ascending aorta utilizing gore® tag® conformable thoracic stent graft with active control system (ctag).Reportedly during the procedure, the primary deployment line broke, but the backup hatch was used to successfully complete deployment.When the deployment line broke, the device partially "flowered", and the patient's blood pressure dropped to zero due to an incompetent aortic valve according to the physician.Once the device was deployed successfully using the backup hatch, the patient's blood pressure recovered with no clinical consequences.Reportedly, the cause of the primary deployment line breaking is likely due to anatomical location as the aortic arch was steep and there was stored energy/tension in the deployment line over the aortic arch.The type 1a endoleak was reportedly resolved and it is unknown if the type 2 endoleak was resolved.The patient tolerated the procedure.
 
Additional Manufacturer Narrative
Added g3/g4, h1/h2, h6.Additional information: removed c21 results pending completion of investigation and added c19 no device problem found.Removed d16 conclusion not yet available and added d1101 failure to follow instructions.H6: code c19 - a review of the manufacturing records indicated the lot met all pre-release specifications.H6: code d1101 - it was reported that the physician undersized the device and per the gore® tag® thoracic branch endoprosthesis instructions for use (ifu) warnings and precautions: "compliance with device sizing recommendations is critical to optimal performance of the device" and "use of the gore® tag® thoracic branch endoprosthesis outside of the recommended anatomical sizing guidelines may result in potentially serious device-related events (e.G., endoleak, wire fracture, migration).".

Brand Name
GORE® TAG® THORACIC BRANCH ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL WOODY SPRINGS B/P
3450 w. kiltie lane
flagstaff AZ 86005
Manufacturer Contact
brianna zipprich
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key24829445
Report Number2017233-2026-07354
Device Sequence Number9168481
Product Code MIH
UDI-Device Identifier00733132654222
UDI-Public(01)00733132654222(17)270814
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P210032
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberTAC123720A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/22/2026
Supplement Date Received by Manufacturer04/16/2026
Initial Report FDA Received Date04/09/2026
Supplement Report FDA Received Date04/16/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/15/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Hospitalization; Required Intervention;
Patient Age80 YR
Patient SexFemale